Show simple item record

dc.contributor.authorE Costa, Sandra S. [UNESP]
dc.date.accessioned2014-05-27T11:19:56Z
dc.date.available2014-05-27T11:19:56Z
dc.date.issued2000-08-15
dc.identifierhttp://dx.doi.org/10.1103/PhysRevD.62.047303
dc.identifier.citationPhysical Review D - Particles, Fields, Gravitation and Cosmology, v. 62, n. 4, p. 1-4, 2000.
dc.identifier.issn0556-2821
dc.identifier.urihttp://hdl.handle.net/11449/66228
dc.description.abstractIn a paper presented a few years ago, de Lorenci et al. showed, in the context of canonical quantum cosmology, a model which allowed space topology changes. The purpose of this present work is to go a step further in that model, by performing some calculations only estimated there for several compact manifolds of constant negative curvature, such as the Weeks and Thurston spaces and the icosahedral hyperbolic space (Best space). ©2000 The American Physical Society.en
dc.format.extent1-4
dc.language.isoeng
dc.relation.ispartofPhysical Review D: Particles, Fields, Gravitation and Cosmology
dc.sourceScopus
dc.titleSome integrals occurring in a topology change problemen
dc.typeArtigo
dcterms.licensehttp://publish.aps.org/authors/transfer-of-copyright-agreement
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationInst. de Fis. Teórica-UNESP, R. Pamplona, 145, CEP 01405-000, São Paulo, SP
dc.description.affiliationUnespInst. de Fis. Teórica-UNESP, R. Pamplona, 145, CEP 01405-000, São Paulo, SP
dc.identifier.doi10.1103/PhysRevD.62.047303
dc.identifier.wosWOS:000088793100130
dc.rights.accessRightsAcesso restrito
dc.identifier.scopus2-s2.0-17044432137
dc.identifier.file2-s2.0-17044432137.pdf
Localize o texto completo

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record